# SDR MALA040505

- Difficulty date: July 9, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 16,389 hours, 18,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5491324406
- Part serial: 1833
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY P/N 501-1712-02, S/N 1833 FAILED SCHEDULED CAPACITY CHECK.  MAINTENANCE REPLACED BATTERY ASSEMBLY P/N 549-1324-06 AND TESTED GOOD.  PASSED CMM TESTS.  A/C RETURNED TO SERVICE 7/12/04.
